# SDR MASA200500578

- Difficulty date: July 20, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 17,078 hours, 12,769 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 6052T16G01
- Condition: Unknown
- Location: Oil Scavenge
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6414 DRO, IN FLIGHT ENGINE SHUTDOWN OF NR 1 ENGINE DUE TO LOW OIL PRESSURE.  MAINTENANCE REPLACED THE TURBINE REAR FRAME C-SUMP SCAVENGE TUBE AND SEALS.
